# SDR A6WA201441626

- Difficulty date: June 5, 2014
- Submitted: June 10, 2014
- Operation: Air carrier
- Aircraft: N437AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7744
- Aircraft time: 27,175 hours, 26,142 cycles
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Ring
- Part number: 980081
- Condition: Cracked
- Location: Rt Exhaust
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ENG EXHAUST FAIRING RIB RING CRACKED.  REPAIRED RT ENG EXHAUST FAIRING FWD RIB RING IAW CMM 78-11-00.
